# SDR C77A2018111500001

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 28,458 hours, 16,920 cycles
- Engine: Ge CF348E5
- Engine time: 26,092 hours, 15,704 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 15E0404007
- Part serial: ELD374
- Condition: Shorted
- Location: Zone 400
- Part time: 27,265 hours, 16,238 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOSS OF POWER WITH AC AND DC BUS 1 FAIL AND AVNX MAU FAIL, ALONG WITH ALL ASSOCIATED COMPONENTS. CREW DECLARED AN EMERGENCY AND STARTED THE APU WITH NO RAT DEPLOYMENT AND NO ENGINE ISSUES. LANDED SAFELY AND WAS TOWED TO THE GATE. PERFORMED MX ENG RUNS WITH APU, IDG1 & IDG2 ONLINE. WHEN IDG2 & APU GENS TURNED OFF AND ONLY NR 1 GEN HANDLING THE LOAD, ALL A/C POWER WAS LOST WHEN ALL HYD PUMPS WERE RUNNING. RAN ENGINES AGAIN AND NOTICED NR 1 IDG WIRES FLUCTUATING KVA'S. SHUT NR 1 IDG OFF & RAN WITH NR 2 GEN & APU GEN ONLY WITH NO DISCREPANCIES NOTED. FOUND PHASE A WIRE SHORTED TO GROUND ON W8 HARNESS. VERIFIED W8 HARNESS PHASE A WIRE SHORTED. R&R W8 HARNESS IAW AMM 71-50-12/400. ALL ENG RUN OP CHECKS AND LEAK CHECKS ARE GOOD. ALL ELECTRICAL CHECKS ARE GOOD. A/C IS OK FOR SERVICE.
